EconPapers    
Economics at your fingertips  
 

Voting theory and preference modeling

Fred Roberts and Alexis Tsoukis

Mathematical Social Sciences, 2009, vol. 57, issue 3, 289-291

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(08)00122-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:57:y:2009:i:3:p:289-291

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:57:y:2009:i:3:p:289-291